# SDR CKSA98680

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B150092
- Condition: Corroded
- Location: Bs 1394-1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD VERT FLANGE AT ZONE 100, STA 1394 TO STA 1480, WL 152, RBL 127 HAS AREA APPROX 18 INCHES OF EXFOLIATED CORROSION.  REPAIRED IAW BOEING ASA CKF-EXB-223 SUPP SHTS 6 AND 7.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR CKF-EXB-194, CPCP TASK CARD NR C53-190-01-02.
